# SDR CA040316008

- Difficulty date: March 5, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,241 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 85720014005
- Condition: Delaminated
- Location: Lt Le Deice
- Part time: 36,874 hours, 41,089 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REJECTED TAKE-OFF AT ROTATION DUE TO STICK PUSHER SHAKE.  AIRCRAFT WAS AT MORE THAN 80 KNOTS AT TIME OF REJECTION.  FLIGHT RETURNED TO GATE. BOTH STALL SYSTEMS CHECKED SERVICEABLE ON THE GROUND. FOUND THAT THE LT LE DEICE BOOT DELAMINATING CAUSING THE STALL/STICK SHAKER TO ACTIVATE. THE LEADING EDGE WAS REPLACED AND THE AIRCRAFT BROUGHT BACK TO SERVICE.
